# SDR AALA202011239013

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 68,045 hours, 8,369 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EICAS MESSAGE FOR 3L LAVATORY SMOKE, VERIFIED NO SMOKE ACTUALLY PRESENT.  REPLACED 3L LAVATORY SMOKE DETECTOR, IAW AMM 26-13-01.  OPERATIONS CHECK GOOD.
